EconPapers    
Economics at your fingertips  
 

Discretization of a class of reflected diffusion processes

Yingjie Liu

Mathematics and Computers in Simulation (MATCOM), 1995, vol. 38, issue 1, 103-108

Abstract: We propose three strong schemes for a class of reflected diffusion processes on different domains and show their rates of covergence.

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493E0072D
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:38:y:1995:i:1:p:103-108

DOI: 10.1016/0378-4754(93)E0072-D

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:38:y:1995:i:1:p:103-108